EconPapers    
Economics at your fingertips  
 

Convergence of Computed Dynamic Models with Unbounded Shock

Kosaku Takanashi
Additional contact information
Kosaku Takanashi: Faculty of Economics, Keio University

No 2018-003, Keio-IES Discussion Paper Series from Institute for Economics Studies, Keio University

Abstract: The purpose of this paper is to provide the conditions for the convergence of invariant measure obtained from numerical simulations to the exact invariant measure. Santos and Peralta-Alva (2005) have studied the convergence of computed invariant measure of economic models which cannot be solved analytically and must be solved numerically or with some other form of approximation. However, they assume that the state space is compact and therefore, the support of the shock of dynamical system is assumed to be bounded. This paper is to relax the compactness assumption for the convergence of the approximated invariant measure.

Keywords: Economic Dynamics; Computational Approximation; Invariant Measure; Rate of convergence of Approximation (search for similar items in EconPapers)
JEL-codes: C18 C61 C63 (search for similar items in EconPapers)
Pages: 18 pages
Date: 2018-03-05
New Economics Papers: this item is included in nep-cmp
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ies.keio.ac.jp/upload/pdf/en/DP2018-003.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:keo:dpaper:2018-003

Access Statistics for this paper

More papers in Keio-IES Discussion Paper Series from Institute for Economics Studies, Keio University Contact information at EDIRC.
Bibliographic data for series maintained by Institute for Economics Studies, Keio University ().

 
Page updated 2025-03-30
Handle: RePEc:keo:dpaper:2018-003